# SDR UALA2012072704070

- Difficulty date: July 27, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 70,784 hours, 26,030 cycles
- Engine: Pwa PW2037
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, RECEIVED STATUS MESSAGE RT ENGINE SEC CONT.  MESSAGE CLEARED WHILE ACCOMPLISHING PRE-FLIGHT, AND HAS NOT RETURNED. OK TO CONTINUE.
